Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The intersection of two convex surfaces and property $ P\sb{3}$


Author: F. A. Valentine
Journal: Proc. Amer. Math. Soc. 9 (1958), 47-54
MSC: Primary 52.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0099633-X
MathSciNet review: 0099633
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Bonnesen and W. Fenchel, Theorie der Konvexen Körper, Ergebnisse der Mathematik und Ihrer Grenzgebiete, vol. 3 no. 1 Berlin, 1934.
  • [2] D. G. Bourgin, Linear topological spaces, Amer. J. Math. vol. 65 (1943) pp. 637-659. MR 0009104 (5:103a)
  • [3] H. Brunn, Über Kerneigebiete, Math. Ann. vol. 73 (1913) pp. 436-440. MR 1511741
  • [4] V. L. Klee, Convex sets in linear spaces, Duke Math. J. vol. 18 (1951) pp. 443-466. MR 0044014 (13:354f)
  • [5] H. Tietze, Über Konvexheit im kleinen und im grossen und über gewisse den Punkten einer Menge zugeordnete Dimensionzahlen, Math. Zeit. vol. 28 (1928) pp. 697-707. MR 1544985
  • [6] F. A. Valentine, A three point convexity property, Pacific J. Math. vol. 7 (1957) pp. 1227-1235. MR 0099632 (20:6071)
  • [7] John von Neumann, On complete topological spaces, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 1-20. MR 1501776

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00

Retrieve articles in all journals with MSC: 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0099633-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society